# SDR SWIA202053463

- Difficulty date: September 21, 2020
- Submitted: October 20, 2020
- Operation: Air carrier
- Aircraft: N631SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10329
- Aircraft time: 20,729 hours, 16,532 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 379-485
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT SIDE SEAT RAIL BETWEEN APPROXIMATELY FS 379.00 TO 485.00, AREAS MARKED.  C-CHECK RO 10/17/2020.  REMOVED UNSERVICEABLE RT SIDE SEAT RAILS AND INSTALLED NEW REPLACEMENT RT SIDE SEAT RAILS FS 349.00 TO FS 469.00 AND FS 483.00, REF CRJ700 AMM.  TOOL NR TUC8604, CAL: 01-JUN-20 DUE: 30-JUN-21.
